# SDR HEEA956257

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 214175278101
- Condition: Reads High
- Location: Cockpit Encoder
- Part time: 5,039 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER READS 120 FEET HIGH AT 20K.
